# SDR UIEA2018092802097

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Deformed
- Location: Nr 4 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 PYLON FAIRING 482IL LOWER FRAME DEFORMED. NR 4 PYLON IB 284IL FAIRING LOWER SUPPORT DEFORMED AREAS REFORMED IAW RI-54-50-13072 REV A.
